MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM FACTOR 7; ANTISERA, ALL GROUPS, SALMONELLA SPP.

LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM FACTOR 7; ANTISERA, ALL GROUPS, SALMONELLA SPP.
Catalog Number 228161
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the antisera, all groups, salmonella spp.An unspecified number of patient samples failed to agglutinate.No health impact or consequence reported.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D10.Device available for eval- yes.D10.Returned to manufacturer on: 08-oct-2025.H3.Device eval by manufacturer- yes.Investigation summary: to investigate the complaint on catalog 228161, lot 3124670, a retained sample of the complaint lot and the returned sample were tested, according to the product instructions for use, with three available cultures representing salmonella o group c1.For each antiserum test, a portion of culture was removed from the agar plate and mixed into one drop of antiserum on a slide.In addition, each culture was tested in a drop of saline to check for roughness.Each slide was rotated for one minute before reading the reaction.Results were as follows: 2+ reactions were observed in both the retained and return vials, with two group c1 cultures tested.No reactivity was observed when the cultures were tested in saline.The complaint was confirmed based on the testing performed.The batch history record for the lot was reviewed and found satisfactory; no quality notifications were issued for the batch, and all release testing was satisfactory.Complaints for the product line were reviewed.There have been three other complaints received on the lot number in the three-year period reviewed.Bd will continue to monitor trends within this product line.No corrective action is needed at this time.
 
Event or Problem Description

Brand Name
BD DIFCO¿ SALMONELLA O ANTISERUM FACTOR 7
Common Device Name
ANTISERA, ALL GROUPS, SALMONELLA SPP.
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23383670
Report Number1025402-2025-00010
Device Sequence Number8790722
Product Code GRM
UDI-Device Identifier00382902281610
UDI-Public(01)00382902281610(17)260918(10)3124670
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/18/2026
Device Catalogue Number228161
Device Lot Number3124670
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown